# SDR SWAA2024121675519

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 68,031 hours, 34,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER PLUG CUTOUT HAS A CRACK AT 6 O'CLOCK<[01] CUT AND REMOVED DAMAGE IN ZONE 2 PER SRM 53-10-15-2R-4;[02] PERFORMED VISUAL INSPECTION WITH 10X MAGNIFIER AND PERFORMED NDT PART 6 51-00-00 PROCEDURE 23 SURFACE INSPECTION ON CUT OUT AND INTERNAL SKIN; NO DEFECTS NOTED;[03] FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-15-2R-4 FIGURE 204. NO FURTHER ACTION REQUIRED.;[04] INSPECTION C/W FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-15-2R-4 FIGURE 204. NO FURTHER ACTION REQUIRED.;[05] INSPECTION C/W FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-15-2R-4 FIGURE 204. NO FURTHER ACTION REQUIRED.
